MAUDE Adverse Event Report: ETHICON INC. MCRYL+ VIO 27IN 3-0 S/A SH; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ VIO 27IN 3-0 S/A SH; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number MCP316H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A manufacturing record evaluation was performed for the finished device (b)(4) number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: any adverse patient consequences? not reported.What medical/surgical intervention was performed to manage them? required longer ga time to look for the needle, believed to have been located and then dropped on the floor as it was so small.Is the actual sample available and being returned for evaluation? no.When did it happened? (b)(6) 2019.Needle tip did it fall into patient ? yes.Was it retrieved from patient? no.Is patient going to go back in to have it remove: no.The procedure was a labioplasty.
 
Event or Problem Description
It was reported that the patient underwent a labiaplasty procedure on (b)(6) 2019 and the suture was used.During suturing, needle tip broke and it required longer ga time to look for the needle, which has been located and then dropped on the floor as it was so small.There were no patient consequences reported.

Brand Name
MCRYL+ VIO 27IN 3-0 S/A SH
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8819921
Report Number2210968-2019-84599
Device Sequence Number2838950
Product Code GAM
UDI-Device Identifier10705031046368
UDI-Public10705031046368
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue NumberMCP316H
Device Lot NumberLJM797
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/23/2019
Patient Sequence Number1